# SDR GAIA02066ST

- Difficulty date: May 17, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED DISHED FASTENERS ON FUSELAGE SKIN AT BS 351, BELOW STRINGER 26R.  ACCOMPLISHED SKIN PANEL AND T-CHORD REPLACEMENT IAW B727 SRM 53-30-2, FIG 2 AND SRM 51-30-2.  (M)
